American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information   
View Article: PDF

[2] Martin H. Gutknecht and Lloyd N. Trefethen. Real and complex Chebyshev approximation on the unit disk and interval. Bull. Amer. Math. Soc. 8 (1983) 455-458. MR 693961.
Abstract, references, and article information   
View Article: PDF

[3] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia